Illinois Journal of Mathematics

Indefinite binary quadratic forms with Markov ratio exceeding 9

William C. Jagy and Irving Kaplansky

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 47, Number 1-2 (2003), 305-316.

Dates
First available in Project Euclid: 17 November 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1258488156

Mathematical Reviews number (MathSciNet)
MR2031324

Zentralblatt MATH identifier
1084.11036

Subjects
Primary: 11E16: General binary quadratic forms
Secondary: 11R11: Quadratic extensions

Citation

Jagy, William C.; Kaplansky, Irving. Indefinite binary quadratic forms with Markov ratio exceeding 9. Illinois J. Math. 47 (2003), no. 1-2, 305--316. http://projecteuclid.org/euclid.ijm/1258488156.


Export citation